# SDR QMLA2011101811101

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N222AM
- Make and model: Bell 222U
- Aircraft serial: 47547
- Aircraft time: 11,019 hours
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Bracket
- Part number: 128601380
- Condition: Cracked
- Location: Tail Skid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SKID BRACKET ON BOTTOM OF VERTICAL FIN CRACKED AT TAIL STINGER AND TAIL ROTOR GUARD ATTACHMENT POINT.  REMOVED VERTICAL FIN TO FACILITATE REMOVAL OF CRACKED BRACKET. REPLACED BRACKET WITH NEW TAIL SKID BRACKET AND REINSTALLED VERTICAL FIN.
